For Better Performance Please Use Chrome or Firefox Web Browser

Curriculum Vitae

Mohammad Reza Koushesh (Persian: محمدرضا کوشش)

Department of Mathematical Sciences
Isfahan University of Technology, Isfahan 84156-83111, Iran.
Phone: +98-31-33913646, Fax: +98-31-33912602, Email: koushesh[AT]

Education (Persian: تحصیلات)

Research Interest (Persian: علایق تحقیقاتی)


Awards and Honors (Persian: جوایز و افتخارات)

  • Iranian Academy of Sciences Award (Abu-Reyhan Award) in Mathematics (Persian: جایزه ابوریحان فرهنگستان علوم جمهوری اسلامی ایران),
         Academy of Sciences of the Islamic Republic of Iran, 2015.
  • Iranian Mathematical Society Prize in Geometry & Topology (Hashtroodi Prize; Persian: جایزه هشترودی انجمن ریاضی ایران),
         Mathematical Society of Iran, 2012. (A
    warded for publications in 2010-2011.)
  • University Graduate Fellowship,
    University of Manitoba, 2005-2007.
  • University Student Union Scholarship, 
         University of Manitoba, 2005-2006.
  • Graduate Award for Excellence in Mathematics, 
         University of Manitoba, 2004-2005.
  • Graduate Award for Excellence in Mathematics, 
         University of Manitoba, 2003-2004.
  • Department of Mathematics Graduate Fellowship, 
         University of Manitoba, 2003-2005.
  • First Rank, M.Sc. Program, 
         Department of Mathematical Sciences, Isfahan University of Technology, 2002.
Academic Affiliation/Membership/Service (Persian: عضویت در سایر نهادهای علمی)
  • Editorial Board Member 
    Bulletin of the Iranian Mathematical Society, 2016-present.
  • Resident Researcher, 
         School of Mathematics, Institute for Research in Fundamental Sciences (IPM), Isfahan, 2013-present.
  • Non-resident Researcher, 
         School of Mathematics, Institute for Research in Fundamental Sciences (IPM), Tehran, 2007-2008, 2011-2012. 
    [Link to my IPM homepage] 
  • Geometry & Topology Committee Member, 
         Iranian Mathematical Society, 2013-present. 
  • International Affairs Committee Member, 
         Iranian Mathematical Society, 2016-present.
Invited Talks (Persian: سخنرانیهای مدعو)
  • Extending topological spaces by adding points.

         Annual Iranian Mathematics Conference (48th), Bu-Ali Sina University, 2017. 

  • Connectifying a topological space.

         Iranian Seminar on Geometry & Topology (9th), University of Maragheh, 2017.

  • One-point connectifications.

         Iranian Seminar on Geometry & Topology (8th), Amirkabir University of Technology, 2015.

  • Closed non-vanishing ideals in CB(X).

         Annual Iranian Mathematics Conference (46th), Yazd University, 2015.

  • The Banach algebra of continuous bounded functions with separable support.

         University of South Africa, 2014.

  • On a question of Alexandroff.

         University of South Africa, 2014.

  • On one-point extensions.

         University of Winnipeg, 2006.

Conference Organizations (Persian: برگزاری همایشها)
  • (Scientific committee member) Annual Iranian Mathematics Conference (47th), Kharazmi
    University, 2016.
  • (Scientific committee member) Iranian Seminar on Geometry & Topology (8th), Amirkabir
    University of Technology, 2015.
Research Articles (Persian: مقالات پژوهشی)
  1. M.R. Koushesh,

         One-point connectifications. (28 pp.), manuscript.

  2. M. Farhadi and M.R. Koushesh,

         On closed subalgebras of CB(X). (7 pp.), manuscript.

  3. A. Khademi and M.R. Koushesh,

         On closed non-vanishing ideals in CB(X). (20 pp.), manuscript.

  4. M.R. Koushesh,

         Connectifying a space by adding one point. (4 pp.), manuscript.

  5. M.R. Koushesh 

         Ideals in CB(X) arising from ideals in X

         Studia Math. (78 pp.), accepted. 

  6. M. Farhadi and M.R. Koushesh

         A Gelfand-Naimark type theorem

         Topology Appl. 228 (2017), 145-157.

  7. M. Fakhar, M.R. Koushesh and M. Raoofi,

         Embedding normed linear spaces into C(X). 

         Bull. Iranian Math. Soc. 43 (2017), no. 1, 131-135.

  8. M.R. Koushesh  

         Connectedness modulo an ideal. 

         Topology Appl. 214 (2016), 150-179.

  9. M.R. Koushesh

         One-point connectifications. 

         J. Aust. Math. Soc. 99 (2015), no. 1, 76-84.

  10. M.R. Koushesh 

         Topological extensions with compact remainder. 

         J. Math. Soc. Japan 67 (2015), no. 1, 1-42. 

  11. M.R. Koushesh 

         Embedding measure spaces.

         Bull. Iranian Math. Soc. 40 (2014), no. 1, 125-155.

  12. M.R. Koushesh 

         Representation theorems for Banach algebras. 

         Topology Appl. 160 (2013), no. 13, 1781-1793.

  13. M.R. Koushesh 

         Representation theorems for normed algebras.

         J. Aust. Math. Soc. 95 (2013), no. 2, 201-222.

  14. M.R. Koushesh 

         One-point extensions and local topological properties.

         Bull. Aust. Math. Soc. 88 (2013), no. 1, 12-16. 

         [pdf] [view at publisher]

  15. M.R. Koushesh 

         Connectedness modulo a topological property.

         Topology Appl. 159 (2012), no. 16, 3417-3425.

  16. M.R. Koushesh 

         The Banach algebra of continuous bounded functions with separable support.

         Studia Math. 210 (2012), no. 3, 227-237.

  17. M.R. Koushesh 

         The partially ordered set of one-point extensions.

         Topology Appl. 158 (2011), no. 3, 509-532.

  18. M.R. Koushesh 

         One-point extensions of locally compact paracompact spaces.

         Bull. Iranian Math. Soc. 37 (2011), no. 4, 199-228.

  19. M.R. Koushesh 

         A pseudocompactification.

         Topology Appl. 158 (2011), no. 16, 2191-2197.

  20. M.R. Koushesh 

         On order structure of the set of one-point Tychonoff extensions of locally compact spaces.

         Topology Appl. 154 (2007), no. 14, 2607-2634.

  21. M.R. Koushesh 

         On one-point metrizable extensions of locally compact metrizable spaces.

         Topology Appl. 154 (2007), no. 3, 698-721.

Research Monograph (Persian: رساله پژوهشی)
  • M.R. Koushesh 

         Compactification-like extensions.

         Dissertationes Math. (Rozprawy Mat.) 476 (2011), 88 pp.

Copyright Notice: Papers are copyrighted by the corresponding copyright holders.
Last Updated: 2017